JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  M. K. Gupta    
    Email: mkgupta2002@hotmail.com  

Department of Mathematics,
Ch. Charan Singh University,

    Research Areas :  
Other :  
    Articles: Rate of Convergence of Summation-Integral Type Operators with Derivatives Of Bounded Variation   Volume 4, Issue 2
    A Note on the Bezier Variant of Certain Bernstein Durrmeyer Operators   Volume 6, Issue 3
    On Simultaneous Approximation For Certain Baskakov Durrmeyer Type Operators   Volume 7, Issue 4

      search [advanced search] copyright 2003 terms and conditions login